Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 621 - 661
DOI https://doi.org/10.1051/cocv:2002047
Published online 15 August 2002
  1. S. Anita and V. Barbu, Null controllability of nonlinear convective heat equation. ESAIM: COCV 5 (2000) 157-173. [CrossRef] [EDP Sciences] [Google Scholar]
  2. D.G. Aronson and J. Serrin, Local behavior of solutions of quasilinear parabolic equations. Arch. Rational Mech. Anal. 25 (1967) 81-122. [CrossRef] [MathSciNet] [Google Scholar]
  3. D.G. Aronson and J. Serrin, A maximum principle for nonlinear parabolic equations. Ann. Scuola Norm. Sup. Pisa 3 (1967) 291-305 [Google Scholar]
  4. J.P. Aubin, L'analyse non linéaire et ses motivations économiques. Masson (1984). [Google Scholar]
  5. V. Barbu, Exact controllability of the superlinear heat equation. Appl. Math. Optim. 42 (2000) 73-89. [CrossRef] [MathSciNet] [Google Scholar]
  6. T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semi-linéaires. Ellipses, Paris, Mathématiques & Applications (1990). [Google Scholar]
  7. S. Cox and E. Zuazua, The rate at which energy decays in a string damped at one end. Indiana Univ. Math. J. 44 (1995) 545-573. [MathSciNet] [Google Scholar]
  8. A. Doubova, E. Fernández-Cara, M. González-Burgos and E. Zuazua, On the controllability of parabolic system with a nonlinear term involving the state and the gradient. SIAM: SICON (to appear). [Google Scholar]
  9. C. Fabre, J.-P. Puel and E. Zuazua, (a) Approximate controllability for the semilinear heat equation. C. R. Acad. Sci. Paris Sér. I Math. 315 (1992) 807-812; (b) Approximate controllability of the semilinear heat equation. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 31-61. [Google Scholar]
  10. C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability for the linear heat equation with controls of minimal L norm. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 679-684. [Google Scholar]
  11. E. Fernández-Cara, Null controllability of the semilinear heat equation. ESAIM: COCV 2 (1997) 87-107. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  12. E. Fernández-Cara and E. Zuazua, The cost of approximate controllability for heat equations: The linear case. Adv. Differential Equations 5 (2000) 465-514. [MathSciNet] [Google Scholar]
  13. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 583-616. [CrossRef] [MathSciNet] [Google Scholar]
  14. E. Fernández-Cara and E. Zuazua, On the null controllability of the one-dimensional heat equation with BV coefficients (to appear). [Google Scholar]
  15. A. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. Seoul National University, Korea, Lecture Notes 34 (1996). [Google Scholar]
  16. O.Yu. Imanuvilov, Controllability of parabolic equations. Mat. Sb. 186 (1995) 102-132. [Google Scholar]
  17. O.Yu. Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in a Sobolev space of negative order and its applications. Lecture Notes in Pure Appl. Math. 218 (2001) 113-137. [Google Scholar]
  18. O.A. Ladyzenskaya, V.A. Solonnikov and N.N. Uraltzeva, Linear and Quasilinear Equations of Parabolic Type. Nauka, Moskow (1967). [Google Scholar]
  19. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag, New York (1983). [Google Scholar]
  20. D.L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations. Stud. Appl. Math. 52 (1973) 189-211. [Google Scholar]
  21. F.B. Weissler, Local existence and nonexistence for semilinear parabolic equations in Lp. Indiana Univ. Math. J. 29 (1980) 79-102. [CrossRef] [MathSciNet] [Google Scholar]
  22. F.B. Weissler, Semilinear evolution equations in Banach spaces. J. Funct. Anal. 32 (1979) 277-296. [CrossRef] [MathSciNet] [Google Scholar]
  23. E. Zuazua, Exact boundary controllability for the semilinear wave equation, in Nonlinear Partial Differential Equations and their Applications, Vol. X, edited by H. Brezis and J.-L. Lions. Pitman (1991) 357-391. [Google Scholar]
  24. E. Zuazua, Finite dimensional controllability for the semilinear heat equations. J. Math. Pures 76 (1997) 570-594. [Google Scholar]
  25. E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Control and Cybernetics 28 (1999) 665-683. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.